Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 95, NWS Memphis, TN

April 5, 20254 counties in Arkansas

NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 1:35 AM CDT for 4 counties in Arkansas. It was in force for 40 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 1:35 AM CDT (06:35 UTC)
Expired
Apr 5, 2025, 2:15 AM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Crittenden County, AR, Cross County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 75 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:44 AM CDTTSTM WND DMG3 N Colt, ARDamage reported on Fitzgerald Crossing south of Wynne. Possible tornado.
Apr 5, 1:45 AM CDTTSTM WND DMG3 S Wynne, ARHome damaged on CR 741 near Wynne. Possible tornado.
Apr 5, 1:45 AM CDTTSTM WND GST 631 Sw Colt, AR
Apr 5, 1:50 AM CDTTORNADO4 E Wynne, ARDamage reported near the Country Club east of Wynne.
Apr 5, 1:51 AM CDTTSTM WND DMG5 Ene Wynne, ARTree down on house on AR 163. Possible tornado.
Apr 5, 2:03 AM CDTTORNADO3 Sse Parkin, ARAn EF-1 tornado with winds up to 105 mph damaged numerous utility poles and significant tree damage on Gaskill Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 8:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
2.3
Supercell composite
28.3

Open this sounding in Storm Lab

The text

As transmitted.

318 
WFUS54 KMEG 050635
TORMEG
ARC035-037-111-123-050715-
/O.NEW.KMEG.TO.W.0095.250405T0635Z-250405T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
135 AM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  North central St. Francis County in eastern Arkansas...
  Southeastern Poinsett County in eastern Arkansas...
  Northwestern Crittenden County in eastern Arkansas...
  Southeastern Cross County in eastern Arkansas...

* Until 215 AM CDT.

* At 135 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Caldwell, or 8 miles northwest of Forrest City,
  moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Smithdale, Three Forks, Jericho, Booker, Fitzgerald Crossing,
  Colton, Twist, McDonald, McElroy, Cloar, Kinton, Earle, Coldwater,
  Wynne, Togo, Hawkins, Horton, Rosenbaum, River Front, and Crow
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3499 9088 3513 9100 3550 9039 3526 9021
TIME...MOT...LOC 0635Z 237DEG 45KT 3510 9089 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
5 follow-up statements
616 
WWUS54 KMEG 050644
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
144 AM CDT Sat Apr 5 2025

ARC123-050654-
/O.CAN.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
St. Francis AR-
144 AM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTH CENTRAL ST. FRANCIS COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas.

&&

LAT...LON 3550 9039 3526 9022 3514 9051 3515 9097
TIME...MOT...LOC 0644Z 237DEG 45KT 3517 9077 

$$

ARC035-037-111-050715-
/O.CON.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Poinsett AR-Crittenden AR-Cross AR-
144 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHEASTERN
CROSS COUNTIES...

At 144 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Colt, or near Village Creek State Park, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Smithdale, Three Forks, Booker, Fitzgerald Crossing, Colton, Twist,
McDonald, McElroy, Cloar, Kinton, Earle, Coldwater, Wynne, Togo,
River Front, Crawfordsville, Lansing, Wittsburg, Village Creek State
Park, and Duvall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3550 9039 3526 9022 3514 9051 3515 9097
TIME...MOT...LOC 0644Z 237DEG 45KT 3517 9077 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
929 
WWUS54 KMEG 050648
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
148 AM CDT Sat Apr 5 2025

ARC035-037-111-050715-
/O.CON.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Poinsett AR-Crittenden AR-Cross AR-
148 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHEASTERN
CROSS COUNTIES...

At 148 AM CDT, a confirmed tornado was located over Village Creek
State Park, moving northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Smithdale, Three Forks, Booker, Fitzgerald Crossing, Colton, Twist,
McDonald, McElroy, Cloar, Kinton, Earle, Coldwater, Wynne, Togo,
River Front, Crawfordsville, Lansing, Wittsburg, Village Creek State
Park, and Duvall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3550 9039 3526 9022 3514 9051 3515 9097
TIME...MOT...LOC 0648Z 237DEG 45KT 3520 9072 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
453 
WWUS54 KMEG 050651
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
151 AM CDT Sat Apr 5 2025

ARC035-037-111-050715-
/O.CON.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Poinsett AR-Crittenden AR-Cross AR-
151 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHEASTERN
CROSS COUNTIES...

At 151 AM CDT, a confirmed large and extremely dangerous tornado was
located near Village Creek State Park, moving east at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Smithdale, Three Forks, Wynne, Togo, River Front, Booker, Lansing,
Wittsburg, Duvall, Colton, Twist, McDonald, McElroy, Cloar, Earle,
Galilee, Heafer, Coldwater, Levesque, and Princedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3550 9039 3526 9022 3517 9057 3520 9089
TIME...MOT...LOC 0651Z 270DEG 45KT 3520 9068 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
427 
WWUS54 KMEG 050655
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
155 AM CDT Sat Apr 5 2025

ARC111-050704-
/O.CAN.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Poinsett AR-
155 AM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR SOUTHEASTERN POINSETT COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas.

&&

LAT...LON 3544 9049 3544 9036 3534 9028 3518 9066
      3526 9078
TIME...MOT...LOC 0654Z 237DEG 45KT 3523 9063 

$$

ARC035-037-050715-
/O.CON.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Crittenden AR-Cross AR-
155 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN CRITTENDEN AND SOUTHEASTERN CROSS COUNTIES...

At 154 AM CDT, a confirmed large and extremely dangerous tornado was
located near Parkin, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Smithdale, Three Forks, Togo, River Front, Wittsburg, Duvall, Colton,
Twist, McDonald, Cloar, Earle, Galilee, Heafer, Coldwater, Levesque,
Princedale, and Parkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3544 9049 3544 9036 3534 9028 3518 9066
      3526 9078
TIME...MOT...LOC 0654Z 237DEG 45KT 3523 9063 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
100 
WWUS54 KMEG 050701
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
201 AM CDT Sat Apr 5 2025

ARC035-037-050715-
/O.CON.KMEG.TO.W.0095.000000T0000Z-250405T0715Z/
Crittenden AR-Cross AR-
201 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN CRITTENDEN AND SOUTHEASTERN CROSS COUNTIES...

At 201 AM CDT, a confirmed tornado was located over Parkin, moving
northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Smithdale, Three Forks, Togo, River Front, Wittsburg, Duvall, Colton,
Twist, McDonald, Cloar, Earle, Galilee, Heafer, Coldwater, Levesque,
Princedale, and Parkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3544 9049 3544 9036 3534 9028 3518 9066
      3526 9078
TIME...MOT...LOC 0701Z 237DEG 45KT 3528 9053 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 12:01 AM CDT, 1 hour 34 minutes earlier. Its key messages:

  • Updated at 1150 PM CDT Fri Apr 4 2025 -Severe storms and excessive rainfall are expected to continue through Saturday night. -A Moderate Risk of severe weather is in effect through tonight for portions of northeast Arkansas and the Missouri Bootheel. -An Enhanced Risk of severe weather is in effect for much of the Mid-South through Saturday night. -A High Risk of excessive rainfall is in effect through Saturday night. Total rainfall amounts of 10 to 15 inches along and north of I-40 are likely. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 12:01 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1201 AM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1150 PM CDT Fri Apr 4 2025

-Severe storms and excessive rainfall are expected to continue
 through Saturday night.

-A Moderate Risk of severe weather is in effect through tonight
 for portions of northeast Arkansas and the Missouri Bootheel.

-An Enhanced Risk of severe weather is in effect for much of the
 Mid-South through Saturday night.

-A High Risk of excessive rainfall is in effect through Saturday
 night. Total rainfall amounts of 10 to 15 inches along and north
 of I-40 are likely. This is not your average flood risk.
 Generational flooding with devastating impacts are possible.

&&

.UPDATE...
Issued at 748 PM CDT Fri Apr 4 2025

A few storms were able to develop across the CWA this afternoon
and have lingered into the evening. This activity has largely
waned with the loss of diurnal heating and lack of large scale
forcing for ascent. Convection is much more organized just to our
north and west from central AR into the OH Valley. This activity
will propagate eastward into the CWA over the next several hours,
gradually overspreading northeast AR and the Bootheel through
approximately midnight. Some of this convection will be severe as
the near storm environment remains favorable for strong, rotating
updrafts. MLCAPE is forecast to remain near 2000 J/kg with ample
deep-layer shear and 0-1 km SRH on the order of 300-400 J/kg. Some
of the WoFS ML products and UH probabilistic data highlight this
greatest potential for supercells across Clay, Greene, Dunklin,
and Pemiscot Counties, but the area will expand a bit south and
east with time. The current watch really doesn't cover this time
frame so another watch cannot be ruled out after midnight.

Also of significant concern is the potential for a significant
hydrologic event overnight. The initiating boundary extends
southwest to northeast, roughly parallel 850-300 mb steering flow,
suggesting the likelihood of training cells. Right-moving
supercells could potentially propagate east off the boundary
given the Bunkers RM vectors. Storms could congeal into more of a
messy QLCS mode overnight with a potential for mesovortices and
tornadoes, in addition to damaging wind and large hail. Rainfall
amounts over the next 24-36 hours could be similar to what we've
already seen in many areas over the past 2 days given the training
convection and ridiculous rainfall rates. Additional rainfall
amounts of 3-6" are expected, but a band of higher amounts is
likely somewhere along or north of I-40 appears likely. CAM
guidance suggests higher end amounts of 8-10" in some areas (based
on HREF LPMM products). This flash flood threat has a high
ceiling and will need to be watched closely.

MJ

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 143 PM CDT Fri Apr 4 2025

Another day, and another round of severe weather as we continue
through an extremely active weather episode. A large upper trough
continues east today and is gradually picking up speed. To its
east and closer to the surface, a cold front extends south through
central Texas with a warm front lifting north from the Arklatex
through the Midsouth into the Ohio River Valley. A warm, tropical
airmass will then move into the region and persist through the
next 36-48 hours, producing heavy rain, severe thunderstorms, and
significant flooding.

The severe weather threat this afternoon will be characterized by
two rounds: warm sector cells and a QLCS overnight. Strong
southerly flow and upper height falls have allowed the retreat of
yesterdays cold air mass. Rapid destabilization is already under
way across our northern counties where upwards of 4000 J/kg of
SBCAPE are possible by midafternoon. The upper low to the west
will bring increasing upper winds and allow for 0-6 km bulk shear
in excess of 50 knots, favoring supercells and strong bowing line
segments within the QLCS. ESRH is currently lackluster (100-200
0-3 km) but is expected to increase into the evening and along the
warm frontal zone. Therefore, any storms that are able to form in
the open warm sector that reside through the evening or interact
with the warm front will pose a threat for all severe hazards,
especially across West Tennessee, East Arkansas, and the Missouri
Bootheel. However, there is still uncertainty in the coverage,
longevity, and location of warm sector storms going into this
afternoon and evening.

More severe weather is likely tomorrow as a cold front and
western upper low pass over through the region. A forced line and
the potential for prefrontal cells exist once again. However,
convection today will likely shove instability further south
towards the TN/MS border with 2000+ J/kg MUCAPE to the south. High
ESRH, especially in the lowest 1 km, will be high and streamwise.
Therefore, storms will rotate and organize quickly. Storm mode is
expected to be a line with embedded mesovortices/mesocyclones
that will have the potential to produce tornadoes and damaging
winds. Prefrontal cells are still possible tomorrow but extensive
cloud cover might preclude sufficient surface instability to break
through any capping. Storms are expected to leave the area by
Sunday afternoon with a few showers behind the front that are not
expected to add much rainfall.

Alongside the severe weather, significant and possibly
destructive flash flooding is likely starting today that will last
into Sunday across much of the Midsouth. PWATs currently sit above
the 99th percentile (1.8"-2") here and upstream towards the Gulf.
Strong integrated moisture transport and training convection will
aid in very heavy, long-lasting rain rates starting this
afternoon. Mean storm motion is not expected to change much
between tonight and Saturday evening. Expect north/south bands of
significant rainfall. Furthermore, much of the region has already
experienced 4-7 inches of rain. These saturated soils will fail
to contain new rainfall accumulations which are expected to be as
high as 6-10 inches through Sunday over western Tennessee,
Arkansas, and extreme northern Mississippi. Any areas that have
already experienced this rainfall will flood quickly. So heed
warnings immediately!

The upper pattern will then slow down after the upper trough exits
to our east. Northwest flow is expected to prevail over the region
for several days, with high pressure as the surface. This regime
will keep cooler than average temperatures around through Tuesday
with temperatures expected to warm into Wednesday and Thursday
ahead of a new upper surface low to our northwest. Moisture is
expected to be scoured off the Gulf as far south as the Yucatan
Peninsula. Therefore, significant moisture return is unlikely as
continental air is recycled into the CONUS. Some showers could
occur Thursday afternoon as the upper system responsible for the
surface low passes through, but no significant threat for severe
weather is anticipated at this time.

&&

.AVIATION...
(06Z TAFS)
Issued at 1201 PM CDT Fri Apr 4 2025

TSRA remains the primary forecast concern over the next 24 hours.
Latest radar trends suggest TSRA chances at MEM will increase by
09Z and continue for several hours. This may stabilize the
atmosphere sufficiently to limit strong wind potential associated
with the final push of TSRA in the early afternoon. Too soon to
say at this point. In any case, TSRA will be the rule through all
TAF sites but TUP through the night and the morning daylight hours.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:33 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 4, 11:12 PM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 12:55 AM CDTFlash Flood WarningMEGCraighead, Greene, Mississippi, Poinsett3 hr
Apr 5, 1:12 AM CDTTornado WarningMEGCross, Poinsett31 min
Apr 5, 1:32 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more43 min
Apr 5, 1:41 AM CDTFlash Flood WarningMEGClay, Craighead, Greene3 hr
Apr 5, 2:03 AM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett30 min
Apr 5, 2:11 AM CDTTornado WarningMEGCrittenden, Mississippi, Poinsett16 min
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett, St. Francis40 min
Apr 5, 2:48 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis5 hr
Apr 5, 3:02 AM CDTTornado WarningMEGMississippi28 min
Apr 5, 3:22 AM CDTTornado WarningMEGMississippi38 min
Apr 5, 3:54 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi6 hr
Apr 5, 4:31 AM CDTFlash Flood WarningMEGCrittenden, Lee, St. Francis3 hr
Apr 5, 7:33 AM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis3 hr
Apr 5, 8:41 AM CDTFlash Flood WarningMEGCrittenden3 hr
Apr 5, 9:33 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi, Poinsett12 hr
Apr 5, 10:39 AM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis8 hr
Apr 5, 10:43 AM CDTRiver Flood WarningMEGSt. Francis34 hr
Apr 5, 11:40 AM CDTFlash Flood WarningMEGCrittenden7 hr
Apr 5, 12:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Cross, Lee, Poinsett, St. Francis54 min
Apr 5, 12:21 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett39 min
Apr 5, 12:24 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis51 min
Apr 5, 12:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGClay, Craighead, Crittenden, Cross, Greene, Lee and 3 more59 min
Apr 5, 12:33 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett42 min
Apr 5, 12:36 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis54 min
Apr 5, 12:55 PM CDTTornado WarningMEGCraighead, Greene, Mississippi, Poinsett45 min
Apr 5, 12:58 PM CDTTornado WarningMEGCraighead, Cross, Mississippi, Poinsett47 min
Apr 5, 1:10 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett50 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGClay, Craighead, Crittenden, Greene, Lee, Mississippi and 3 more54 min
Apr 5, 1:39 PM CDTTornado WarningMEGMississippi51 min
Apr 5, 1:52 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis53 min
Apr 5, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi46 min
Apr 5, 2:22 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMEGCrittenden6 hr
Apr 5, 2:26 PM CDTSevere Thunderstorm WarningMEGPhillips64 min
Apr 5, 2:38 PM CDTTornado WarningMEGPhillips52 min
Apr 5, 3:05 PM CDTTornado WarningMEGPhillips25 min
Apr 5, 3:22 PM CDTTornado WarningMEGLee, Phillips16 min
Apr 5, 3:30 PM CDTSevere Thunderstorm WarningMEGLee, Phillips26 min
Apr 5, 4:00 PM CDTFlash Flood WarningMEGLee, Phillips6 hr
Apr 5, 6:50 PM CDTFlash Flood Warning Considerable damage threatMEGCrittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more3 hr

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.